# SDR CALA2025032603213

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 57,915 hours, 21,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD SLIDE/OVERWING EMERGENCY LIGHT INOP. R/H FWD SLIDE/OVERWING EMERGENCY LIGHT LAMP REPLACED REF AMM 33-51-04-960-801; OPS CHECK GOOD.
